MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LCP WRIST FUSION STANDARD BEND PLATE; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LCP WRIST FUSION STANDARD BEND PLATE; PLATE, FIXATION, BONE
Model Number 04.110.150
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Arthritis (1723); Swelling (2091); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, patient underwent removal of one (1) titanium locking compression plate (lcp) wrist fusion standard bend plate and eight (8) unknown locking screws.There was a failure of the locking screws over the 3rd metacarpal.The screws had failed at the head shaft junction.The metal plate had lifted itself off the 3rd metacarpal and was prominent over the dorsal aspect of the right hand and four (4) unknown locking screws were broken.Extensive adhesions were present between the subcutaneous tissues and extensor tendons.A swelling and prominence were noted over the dorsal aspect of the 3rd metacarpal where the lcp standard bend plate had disengaged from the 3rd metacarpal.There was no surgical delay.Procedure outcome was successful.Patient status is unknown.Concomitant device reported: unknown locking screws (part #: unknown, lot #: unknown, quantity #: 4).This is report 1 of 5 for (b)(4).

Brand Name
TI LCP WRIST FUSION STANDARD BEND PLATE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8884258
Report Number2939274-2019-59709
Device Sequence Number11374538
Product Code HRS
UDI-Device Identifier10886982100320
UDI-Public(01)10886982100320
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042355
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.110.150
Device Catalogue Number04.110.150
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2019
Initial Report FDA Received Date08/12/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight79